Reply to "Quality of life after tonsillectomy in children with recurrent tonsillitis"

Published

Other Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Goldstein, NA; Stewart, MG; Witsell, DL; Hannley, MT; Weaver, EM; Yueh, B; Smith, TL; Orvidas, LJ

Published Date

  • October 1, 2008

Published In

Volume / Issue

  • 139 / 4

Start / End Page

  • 608 - 609

International Standard Serial Number (ISSN)

  • 0194-5998

Digital Object Identifier (DOI)

  • 10.1016/j.otohns.2008.07.012

Citation Source

  • Scopus